# SDR CALA2025090208347

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,157 hours, 30,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX REPORTED BURNING SMELL AT 28A BRIEFED CREW, PILOT REPORTED PAX SAID SMELL OCCURED DURING INITIAL TAXI AND IN MID FLIGHT UNABLE TO DUPLICATE FAULT AT THIS TIME.
